# SDR CA120918026

- Difficulty date: September 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Condition: Malfunctioned
- Location: Governor
- Part time: 2,027 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR CONTROLLER CAUSING ENGINE RPM INDICATION TO BE 2 PERCENT HIGH. GOVERNOR CONTROLLER REPLACED.
